# SDR SWIA2018110245211

- Difficulty date: October 4, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,629 hours, 36,146 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERIOR HINGE CHAFED.   REMOVED AND REPLACED THE SERVICE DOOR HINGE PLATE IAW SRM 51-41-21. OPS CHECKED GOOD
